MAUDE Adverse Event Report: INNOMED, INC. INNOMED SURE GRIP SOFT TISSUE GRASPER (PITUITARY RONGEUR); TRAY, SURGICAL, INSTRUMENT

INNOMED, INC. INNOMED SURE GRIP SOFT TISSUE GRASPER (PITUITARY RONGEUR); TRAY, SURGICAL, INSTRUMENT
Lot Number (10) 0122GH
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pt had reverse total shoulder surgery.Surgery was completed and patient taken to pacu.The instruments for the case were taken to decontamination, where the spd employee washing the instruments noted a piece missing from a pituitary ronguer.Physician responded that he saw the x-ray and the piece of metal; noted shouldn't be a problem now.He plans to re-x-ray at his postop appointment to see if the piece had moved which was determined to be a piece of the pituitary ronguer.The patient was sent home and it appears the small piece left in shoulder should not be a problem but will be monitored on future appointment.Fda safety report id# (b)(4).

Brand Name
INNOMED SURE GRIP SOFT TISSUE GRASPER (PITUITARY RONGEUR)
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
INNOMED, INC.
savannah GA 31404
MDR Report Key15893712
Report NumberMW5113547
Device Sequence Number5914528
Product Code FSM
UDI-Device Identifier00840277105943
UDI-Public(01)00840277105943
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number(10) 0122GH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite